Advertisement

A Lie algebra that can be written as a sum of two nilpotent subalgebras is solvable

  • P. A. Zusmanovich
Article

Keywords

Nilpotent Subalgebras 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. I. Kostrikin, “A solvability criterion for a finite-dimensional Lie algebra,” Vestn. Mosk. Univ., Mat., Mekh., No. 2, 5–8 (1982).Google Scholar
  2. 2.
    M. Goto, “Note on a characterization of solvable Lie algebras,” J. Sci. Hiroshima Univ., Ser. A-1,26, No. 1, 1–2 (1962).Google Scholar
  3. 3.
    C. Pillen, “Die Summe einer abelschen und einer nilpotenten Lie-Algebra ist auflösbar,” Result. Math.,11, Nos. 1–2, 117–121 (1987).Google Scholar
  4. 4.
    A. P. Petravchuk, “Lie algebras decomposable into sums of an abelian and a nilpotent subalgebra,” Ukr. Mat. Zh.,40, No. 3, 385–388 (1988).Google Scholar
  5. 5.
    A. G. Gein and F. L. Tolstov, “On solvability of algebras decomposable into sums of two nilpotent subalgebras,” Izv. Vuzov, Matematika (1989).Google Scholar
  6. 6.
    B. Weisfeiler, “On subalgebras of simple Lie algebras of characteristic p > O,” Trans. Amer. Soc.,286, No. 2, 471–503 (1984).Google Scholar
  7. 7.
    R. E. Block, “Determination of the differentiably simple rings with a minimal ideal,” Ann. Math.,90, No. 3, 433–459 (1969).Google Scholar
  8. 8.
    M. I. Kuznetsov, “Modular simple Lie algebras with a solvable maximal subalgebra,” Mat. Sb.,101, No. 1, 77–86 (1976).Google Scholar
  9. 9.
    A. S. Dzhumadil'daev, Cohomologies of Lie Algebras of Positive Characteristic and Their Applications, Doctoral Dissertation, Alma-Ata (1988).Google Scholar
  10. 10.
    S. P. Demushkin, “Cartan subalgebras in the simple Lie p-algebras Wn and Sn,” Sib. Mat. Zh.,11, No. 2, 310–325 (1970).Google Scholar
  11. 11.
    A. S. Dzhumadil'daev, “Irreducible representations of strongly solvable Lie algebras over a field of positive characteristic,” Mat. Sb.,123, No. 2, 212–229 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • P. A. Zusmanovich
    • 1
  1. 1.Institute for Mathematics and MechanicsAcademy of Sciences of the Kazakh SSRUSSR

Personalised recommendations